# SDR CALA2025012402030

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 80,584 hours, 29,723 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Spacer
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 POWER FEEDER WIRE STAR SPACERS NOT INSTALLED PROPERLY UNDER SADDLE CLAMPS. NO. 2 IDG POWER FEEDER ELECTRICAL WIRING INTERCONNECTION SYSTEM (EWIS) INSPECTION (EZAP) {B737-20-3-0107} - REPOSITIONED WIRE SPACER AND WIRE CLAMP.
